# SDR PCAA9500196

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MX
- Make and model: Dhav DHC8102
- Aircraft serial: 008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Cont Box
- Part number: 841005
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 3,769 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LT DOOR OPEN ADVISORY LIGHT ILLUMINATED IN FLIGHT.  CREW VERIFIED DOOR IS CLOSED.  REMOVED AND REPLACED LT FWD GEAR DOOR ACTUATOR AND PSEU IAW MM, OPERATIONAL CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
